Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 44, NWS Albuquerque, NM

August 6, 2011Lincoln County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 6, 2011, 3:40 PM MDT for Lincoln County, New Mexico. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2011, 3:40 PM MDT (21:40 UTC)
Expired
Aug 6, 2011, 5:30 PM MDT
In force
110 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 51 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 9.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2011-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2011-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-235 J/kg
Mixed-layer LCL
1927 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

559 
WGUS55 KABQ 062140
FFWABQ
NMC027-062330-
/O.NEW.KABQ.FF.W.0044.110806T2140Z-110806T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
340 PM MDT SAT AUG 6 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN CENTRAL NEW MEXICO

* UNTIL 530 PM MDT

* AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER AND WEST OF ALTO.
  RADAR INDICATED OVER 1 INCH OF RAIN FELL SINCE 430 PM ON ROUTES
  127 AND 532 WEST OF ALTO ON THE WAY UP TO SKI APACHE. THE STORMS
  PRODUCING THE HEAVY RAIN WERE NEARLY STATIONARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF A HALF INCH TO A FULL INCH ARE 
POSSIBLE IN THE WARNED AREA.  THIS IS ALSO SUSCEPTIBLE TO FLASH
FLOODING BECAUSE OF HEAVY RAIN THAT FELL YESTERDAY.

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROADWAY. MANY FLASH
FLOOD DEATHS OCCUR IN AUTOMOBILES.

ARROYOS...STREAMS...NORMALLY DRY WASHES AND ROADS DOWN STEEP 
MOUNTAIN SLOPES CAN BECOME RAGING CURRENTS IN A MATTER OF MINUTES.

&&

LAT...LON 3338 10574 3338 10576 3339 10576 3341 10576
      3344 10566 3337 10564 3337 10573

$$


44
2 follow-up statements
179 
WGUS75 KABQ 062228
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
428 PM MDT SAT AUG 6 2011

NMC027-062330-
/O.CON.KABQ.FF.W.0044.000000T0000Z-110806T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
428 PM MDT SAT AUG 6 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MDT FOR SOUTH
CENTRAL LINCOLN COUNTY...

AT 410 PM MDT...SKYWARN SPOTTERS REPORTED 1.58 INCHES OF RAIN FELL 
IN 68 MINUTES FROM THUNDERSTORMS IN THE ALTO AREA. RADAR INDICATED 
THE RAIN WAS SUBSIDING. FLASH FLOODING IS EXPECTED TO CONTINUE AS 
RUNOFF FROM THE VERY HEAVY RAIN GRADUALLY SUBSIDES. RADAR INDICATED 
THAT SOME OF THE HEAVIEST RAIN FELL ON THE EAST SLOPES OF SIERRA 
BLANCA ABOVE ALTO ALONG ROUTES 532 AND 127. FLASH FLOODING WILL ALSO 
IMPACT ARROYOS...SMALL STREAMS AND LOW WATER CROSSINGS DOWN HILL 
FROM ALTO TO WHERE THE WATER REACHES THE RIO RUIDOSO JUST DOWNSTREAM 
FROM GLENCOE.  THIS INCLUDES THE GAVILAN DRAINAGE.

LOCATIONS IMPACTED INCLUDE...
  RURAL SOUTH CENTRAL LINCOLN COUNTY...INCLUDING ALTO AND ROADWAYS
  LEADING TO SKI APACHE WEST OF ALTO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO DRIVE THROUGH FLOODED LOW WATER CROSSINGS. MANY
FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3338 10574 3338 10576 3339 10576 3341 10576
      3344 10566 3337 10564 3337 10573

$$


44
690 
WGUS75 KABQ 062326
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
526 PM MDT SAT AUG 6 2011

NMC027-062336-
/O.EXP.KABQ.FF.W.0044.000000T0000Z-110806T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN-
526 PM MDT SAT AUG 6 2011

...FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MDT FOR SOUTH CENTRAL
LINCOLN COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL ENDED 
ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS DIMINISHING. 
SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR FLASH FLOODING 
IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3338 10574 3338 10576 3339 10576 3341 10576
      3344 10566 3337 10564 3337 10573

$$


44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 2:55 PM MDT, 45 minutes earlier.

Area forecast discussion, Aug 6, 2:55 PM MDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT SAT AUG 6 2011

.DISCUSSION...
DRYING TREND THROUGH MONDAY THEN SLOW RETURN OF MOISTURE IN THE SW
TUE THEN ACROSS THE W AND N FOR THE MIDDLE AND END OF NEXT WEEK.

DRIER AIR ALOFT CONTINUES TO ADVANCE INTO NW AND NC NM TODAY. STORMS
HAVE MANAGED TO DEVELOP OVER THE JEMEZ MOUNTAINS AND EAST SLOPES
OF THE SANGRES THOUGH THANKS TO LOW LEVEL MOISTURE AND INSTABILITY.
OTHER STORMS ARE FAVORING THE SW AND SC MOUNTAINS AND THESE WILL
WORK INTO ERN NM THIS EVENING. ACTIVITY TO DIMINISH BY MIDNIGHT WITH
JUST ISOLATED SHOWERS AND STORMS ACROSS THE E AND S DURING THE LATE
NIGHT HOURS.

DRYING TO CONTINUE SUN AND MON AS HIGH PRESSURE BUILDS OVER NM.
MOSTLY JUST ISOLATED ACTIVITY OVER THE SW AND SC HIGHER TERRAIN.
TEMPERATURES WILL SOAR TO ABOVE NORMAL LEVELS WITH 100 OR HIGHER
OVER MUCH OF THE E. A WEAK BACK DOOR FRONT MAY INVADE THE NE ON
MON TRIMMING TEMPERATURES A BIT.

THE CENTER OF THE HIGH PRESSURE AREA IS FORECAST TO DRIFT SLOWLY
TO THE E DURING NEXT WEEK...GRADUALLY ALLOWING THE W AND N TO
MOISTEN UP AGAIN. SOME INCREASE OVER THE SW MOUNTAINS MAY BEGIN
LATE TUE...WITH THE MOISTURE SPREADING N THEN E LATER NEXT WEEK.
WILL SHOW A GRADUAL INCREASE IN POPS ESPECIALLY W AND N WED
THROUGH FRI OF NEXT WEEK. STATUS QUO FOR NEXT WEEKEND. CHJ

&&

.AVIATION...
MID LEVEL DRY AIR IS SPREADING EASTWARD ACROSS NORTHERN NM
TODAY...LIMITING CONVECTION...ESPECIALLY ACROSS THE NORTHWEST
QUARTER OF THE STATE. BEST CHANCES FOR -SHRA/-TSRA WILL BE ALONG AND
EAST OF A LINE FROM THE SW MTNS TO THE NC MTNS THRU THE EVENING.
STORMS...ESPECIALLY ACROSS THE EASTERN PLAINS...WILL BE CAPABLE OF
50 MPH WIND GUSTS IN OUTFLOW BOUNDARIES. CONFIDENCE REMAINS LOW
HOWEVER...THAT ANY ONE STORM WILL IMPACT A TAF SITE. STORMS WILL
LARGELY DIMINISH BY 03Z...THOUGH SOME ACTIVITY MAY LINGER TIL 06Z
ACROSS THE EAST. EVEN LESS STORM COVERAGE IS EXPECTED ON SUNDAY AS
DRIER AIR CONTINUES TO FILTER INTO NM.  ISOLATED STORMS WILL REMAIN
POSSIBLE ACROSS THE EASTERN PLAINS AND SW MTNS SUN AFTN/EVE.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34

&&

.FIRE WEATHER...
SIGNIFICANT DRY SLOT MOVING INTO NORTHERN NEW MEXICO TODAY. AS
MIXING CONTINUES THIS AFTERNOON...SHOULD SEE DEWPOINTS CONTINUE TO
DROP...ESPECIALLY ACROSS THE NW.  SHOWER AND THUNDERSTORM COVERAGE
WILL BE CONSIDERABLY LESS FOR THE REMAINDER OF THE AFTERNOON AND
EVENING AS COMPARED TO RECENT DAYS. MINIMUM RELATIVE HUMIDITIES
ALREADY DROPPING BELOW 15 PERCENT ACROSS THE NORTHWEST PLATEAU...AND
EXPECT MORE COVERAGE OF SUB-15 PERCENT HUMIDITIES LATER THIS
AFTERNOON.

UNFORTUNATELY...THIS DRY AIR INTRUSION WILL CONTINUE TO MOVE INTO
THE STATE ON SUNDAY AS THE UPPER HIGH CENTERS ITSELF ON SOUTHERN NM.
THEREFORE...STORM COVERAGE WILL DECREASE FURTHER. BY MONDAY...THE
UPPER HIGH WILL NUDGE FURTHER WEST...ALLOWING THE DRY AIR TO ROUND
THE UPPER HIGH INTO MUCH OF CENTRAL AND EASTERN NM. MONDAY...AND
POTENTIALLY TUESDAY AS WELL...WILL BE THE LEAST ACTIVE OF THE NEXT
SEVERAL DAYS. CONVECTION WILL BE NOTICEABLY ABSENT FOR AUGUST.
INSTEAD HIGH HAINES INDICES WILL PREVAIL.  AS TEMPERATURES CONTINUE
TO REMAIN 5 TO 10 DEGREES ABOVE NORMAL IN MOST PLACES...RELATIVE
HUMIDITIES WILL DROP A FEW PERCENT EACH DAY THROUGH MONDAY.  SINGLE
DIGIT RELATIVE HUMIDITIES ARE LIKELY FOR MANY AREAS ON MONDAY AFTN.
DAYTIME RECOVERIES WILL ALSO CONTINUE TO TREND DRIER.  BY TUESDAY
MORNING...POOR RECOVERIES ARE EXPECTED ACROSS MOST LOCATIONS.  THE
EXCEPTION WILL BE ACROSS THE NORTHEAST WHERE A WEAK FRONTAL BOUNDARY
WILL NUDGE INTO THE STATE.  A SLIGHT MOISTURE INCREASE IS EXPECTED
BEHIND THIS BOUNDARY.

IF THE GFS MODELS IS TO BE BELIEVED...STARTING WEDNESDAY...THE TREND
WILL REVERSE AS THE UPPER HIGH REPOSITIONS ITSELF EAST OF THE STATE
AND THE MOISTURE PLUME MOVES OVER NM. GFS SHOWS AN INCREASE IN WETTING
RAINS ACROSS THE WEST ON WEDNESDAY...AND INCREASING PRECIPITATION
CHANCES FURTHER EAST THROUGH THE REMAINDER OF THE WEEK. HOWEVER...
THE ECWMF IS LESS BULLISH BRINGING MOISTURE BACK INTO THE AREA.
NONETHELESS...IT SHOULD BE AN UPWARD TREND IN PRECIPITATION...IT
JUST MAY NOT BE WIDESPREAD.

34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  95  55  92 /   0   0   0   5
DULCE...........................  46  89  45  87 /   5   5   0   5
CUBA............................  50  88  48  87 /   5   0   5   5
GALLUP..........................  50  89  50  88 /   5   0   0   5
EL MORRO........................  48  84  47  83 /  10   5   0  10
GRANTS..........................  52  89  50  88 /   5   5   0   5
QUEMADO.........................  53  86  52  85 /  10  20  10  10
GLENWOOD........................  61  94  61  94 /  20  20  10  20
CHAMA...........................  43  82  41  81 /   5   5   0   5
LOS ALAMOS......................  58  85  56  84 /   5   5   5   5
PECOS...........................  54  86  53  85 /  10   5   0   5
CERRO/QUESTA....................  46  85  44  82 /  10   5   5   5
RED RIVER.......................  45  76  41  75 /  10   5   5   5
ANGEL FIRE......................  45  78  40  77 /  10   5   5   5
TAOS............................  51  89  46  87 /  10   5   5   5
MORA............................  52  84  49  83 /  10   5   5  10
ESPANOLA........................  56  92  50  92 /   5   5   5   5
SANTA FE........................  56  90  54  90 /  10   0   0   5
SANTA FE AIRPORT................  58  93  56  93 /   5   0   0   5
ALBUQUERQUE FOOTHILLS...........  65  93  63  94 /   5   0   0   5
ALBUQUERQUE HEIGHTS.............  68  95  66  96 /   0   0   0   5
ALBUQUERQUE VALLEY..............  63  97  60  98 /   0   0   0   5
ALBUQUERQUE WEST MESA...........  64  96  62  96 /   0   0   0   5
LOS LUNAS.......................  60  97  58  97 /   5   0   0   5
RIO RANCHO......................  63  96  61  97 /   0   0   0   5
SOCORRO.........................  63  97  60  97 /  10  10   5   5
SANDIA PARK/CEDAR CREST.........  59  93  57  93 /   5   0   0   5
TIJERAS.........................  58  93  57  92 /  10   0   0   5
MORIARTY/ESTANCIA...............  54  91  52  90 /  10   5   0   5
CLINES CORNERS..................  59  90  57  89 /  20   5   0   5
GRAN QUIVIRA....................  61  92  60  93 /  10  10  10   5
CARRIZOZO.......................  65  93  65  95 /  10  10  10  10
RUIDOSO.........................  59  83  59  86 /  20  30  10  10
CAPULIN.........................  56  91  54  88 /  20   5   5   5
RATON...........................  55  96  52  92 /  20   5   5   5
SPRINGER........................  57  95  54  93 /  20   5   5   5
LAS VEGAS.......................  57  90  56  90 /  20   5   5   5
CLAYTON.........................  64  98  63  94 /  20  10  10   5
ROY.............................  62  93  62  93 /  20   5   5   5
CONCHAS.........................  69  99  66  98 /  20  10  10   5
SANTA ROSA......................  67  98  65  99 /  20  10   5   5
TUCUMCARI.......................  68 102  67 101 /  20  10  10   0
CLOVIS..........................  69  99  67 101 /  10  10  10   0
PORTALES........................  69 100  68 102 /  10  10  10   0
FORT SUMNER.....................  70 100  68 101 /  10  10  10   5
ROSWELL.........................  73 101  70 105 /  10  10  10   0
PICACHO.........................  64  94  64  98 /  20  20  10   5
ELK.............................  61  88  60  90 /  20  20  10  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

40/34
Hazardous weather outlook, Aug 6, 6:15 AM MDT, 9 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
615 AM MDT SAT AUG 6 2011

NMZ501>540-071200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
615 AM MDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS ACROSS SOUTHWEST AND SOUTH CENTRAL NEW
MEXICO...MAINLY IN AND JUST EAST OF THE HIGHER TERRAIN...WILL AGAIN
BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AT RATES OF THREE
QUARTERS OF AN INCH TO AROUND AN INCH PER HOUR THIS AFTERNOON INTO
THE EVENING. DRAINAGE PROBLEMS MAY DEVELOP IN LOCATIONS WHERE THE
GROUND HAS ALREADY BEEN SATURATED BY RECENT RAINFALL. RECENT
WILDFIRE BURN SCARS WILL ALSO BE SUSCEPTIBLE TO HEAVY RUNOFF OR EVEN
VERY LOCALIZED FLASH FLOODING IF LOCALLY HEAVY RAIN DEVELOPS ON THE
SCAR. HAIL UP TO DIME SIZE OR SO AND WIND GUSTS BETWEEN 40 AND 50
MPH WILL ALSO BE POSSIBLE IN THE STRONGEST STORMS. OTHER MORE SPOTTY
STORMS WITH GUSTY WINDS...BUT LESS HEAVY RAIN POTENTIAL...CAN STILL
BE EXPECTED ALONG AND A LITTLE EAST FROM THE SANGRE DE CRISTO AND
SANDIA MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. BUT ISOLATED
THUNDERSTORMS MAY STILL BECOME STRONG ENOUGH TO PRODUCE BRIEF HEAVY
RAINS...GUSTY WINDS AND SMALL HAIL MAINLY ACROSS THE HIGHER TERRAIN
OF THE NORTHERN GILA REGION AS WELL AS IN AND NEAR LINCOLN COUNTY
ESPECIALLY SUNDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS GENERALLY NOT ANTICIPATED...HOWEVER FLASH
FLOOD AND HEAVY RAINFALL REPORTS ARE STRONGLY ENCOURAGED.

43

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 6:26 PM MDTSpecial Weather StatementABQBernalillo34 min
Aug 5, 6:34 PM MDTAreal Flood AdvisoryABQTorrance116 min
Aug 6, 12:40 PM MDTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe4 hr
Aug 6, 1:29 PM MDTAreal Flood AdvisoryABQSandoval4 hr
Aug 6, 2:04 PM MDTFlash Flood WarningABQSandoval4 hr
Aug 6, 2:42 PM MDTAreal Flood AdvisoryABQLincoln2 hr

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.